# SDR CALA2021083001446

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 71,625 hours, 29,162 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348002075202
- Condition: Cracked
- Location: Frm 68 S10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68LH STR 10 GUSSET, 2ND HOLE HAS REJECTABLE INDICATION IN GUS SET LAYER- AD RELATED (SUPPORT TASK).   REMOVED AND REPLACED GUSSET AT FR 68 LH STR 10 IAW A320 SRM 51-4 2-00/001 STEP E.
